Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 12, Pages 1833–1839 (Mi zvmmf4079)  

A new class of asymptotic “eigenfunctions” of the Cauchy problem for a nonlinear parabolic equation

V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii

Moscow

Full text: PDF file (811 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:6, 151–155

Bibliographic databases:

MSC: Primary 35K05; Secondary 35K60, 35P99
Received: 18.01.1985

Citation: V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “A new class of asymptotic “eigenfunctions” of the Cauchy problem for a nonlinear parabolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 25:12 (1985), 1833–1839; U.S.S.R. Comput. Math. Math. Phys., 25:6 (1985), 151–155

Citation in format AMSBIB
\Bibitem{GalKurSam85}
\by V.~A.~Galaktionov, S.~P.~Kurdyumov, A.~A.~Samarskii
\paper A new class of asymptotic ``eigenfunctions'' of the Cauchy problem for a nonlinear parabolic equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 12
\pages 1833--1839
\mathnet{http://mi.mathnet.ru/zvmmf4079}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=821716}
\zmath{https://zbmath.org/?q=an:0596.35054}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 6
\pages 151--155
\crossref{https://doi.org/10.1016/0041-5553(85)90025-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4079
  • http://mi.mathnet.ru/eng/zvmmf/v25/i12/p1833

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:141
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021